MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 115X18MM FLUTED; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS

DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 115X18MM FLUTED; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Catalog Number 867432
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported to have continued pain in everyday activities.The patient underwent revision surgery.
 
Additional Manufacturer Narrative
Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
UNIVERSAL STEM 115X18MM FLUTED
Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20557120
Report Number1818910-2024-22540
Device Sequence Number8961775
Product Code JWH
UDI-Device Identifier10603295217923
UDI-Public(01)10603295217923(17)321130(10)M18D74
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number867432
Device Lot NumberM18D74
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2024
Initial Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale